Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 108, NWS Atlanta, GA

June 10, 2014Montgomery County, Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2014, 8:50 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 8:50 PM EDT (00:50 UTC)
Expired
Jun 10, 2014, 9:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Montgomery County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 9:15 PM EDTTSTM WND DMGCedar Crossing, GAMANY TREES DOWN ALONG HIGHWAY 56

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WUUS52 KFFC 110050
SVRFFC
GAC209-279-110130-
/O.NEW.KFFC.SV.W.0108.140611T0050Z-140611T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
  TOOMBS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 930 PM EDT

* AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH.  
  THE LEADING EDGE OF THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF 
  UVALDA...MOVING NORTH AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALSTON...SANTA CLAUS...VIDALIA...LYONS...HIGGSTON...AILEY AND MOUNT
  VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3193 8228 3193 8237 3195 8239 3195 8240
      3196 8244 3196 8249 3195 8249 3219 8263
      3228 8223 3218 8218 3191 8222 3191 8225
TIME...MOT...LOC 0050Z 177DEG 23KT 3192 8230

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:43 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 10, 7:43 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT TUE JUN 10 2014

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED 342 PM EDT TUE JUN 10 2014/
ACTIVE PERIOD CONTINUES THROUGH THE SHORT TERM. CONVECTION IN
ALABAMA THIS AFTERNOON HAS BECOME MORE ORGANIZED...AND WITH
DEEP...MOIST...SOUTHWESTERLY FLOW AND MODERATE DIURNALLY-DRIVEN
INSTABILITY...EXPECT SEVERE STORMS THIS AFTERNOON AND
EVENING...PARTICULARLY ACROSS NORTH AND NORTHWEST GEORGIA. AS OF 3
PM THIS CONVECTION WAS APPROACHING THE AL/GA STATE LINE...AND
CURRENT MOVEMENT TRENDS PUSH THIS LINE INTO THE ATLANTA METRO AREA
AROUND AT OR BEFORE 21Z/5PM. DAMAGING WINDS WILL BE THE MAIN
THREAT...AND SPC DOES HAVE THE AREA IN A 30 PERCENT RISK. AN
ISOLATED TORNADO CANNOT BE RULED OUT...IN ADDITION TO HAIL AND
FREQUENT LIGHTNING. ALTHOUGH NORTH GEORGIA IS THE MOST VULNERABLE
TO SEVERE STORM DEVELOPMENT...STRONG STORMS CAN STILL BE EXPECTED
ELSEWHERE. BRIEF HEAVY RAIN CAN BE EXPECTED...AND ESPECIALLY AS
THESE STORMS MOVE INTO THE GREATER ATLANTA AREA DURING THE RUSH
HOUR PERIOD...MOTORISTS ARE URGED TO SLOW DOWN AND USE CAUTION ON
THE ROADWAYS.

WITH PARENT LOW STILL SITUATED OVER THE MIDWEST EARLY
WEDNESDAY...STORMS ARE EXPECTED AGAIN BY THE AFTERNOON AS THIS
SYSTEM TRACKS ACROSS THE OHIO VALLEY AND DRAGS A COLD FRONT
THROUGH THE AREA. HAVE GONE AHEAD WITH LIKELY POPS WEDNESDAY WITH
NUMEROUS THUNDERSTORMS EXPECTED...RESULTING FROM DIFFLUENT FLOW
ALOFT AND GOOD UPLIFT ACROSS THE AREA. ALTHOUGH THE ACTIVITY IS
LARGELY NON-DIURNAL...DAYTIME HEATING WILL ACT TO ENHANCE
CONVECTION.

AS FOR TEMPERATURES...THE PRECIPITATION ACTIVITY AND CLOUD COVER
WILL HAVE THE AREA STRUGGLING TO GET ABOVE THE LOW 80S WEDNESDAY.
HAVE GENERALLY GONE WITH A GUIDANCE BLEND.

31

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED 342 PM EDT TUE JUN 10 2014/
MODELS HAVE COME MORE IN LINE WITH EACH OTHER FOR THE FIRST FEW DAYS
OF THE LONG TERM. THIS GIVES A LITTLE MORE CONFIDENCE IN THE
SOLUTION AND HAVE THEREFORE INCREASED POPS ON THURSDAY AND FRIDAY.
HAVE ALSO MADE SLIGHT CHANGES TO TEMPS ON THURSDAY AND FRIDAY. NO
OTHER SIGNIFICANT CHANGES WERE MADE. SEE THE PREVIOUS LONG TERM
DISCUSSION BELOW...

17

/ISSUED 408 AM EDT TUE JUN 10 2014/
LONG TERM PERIOD BEGINS WITH AN ACTIVE PATTERN WITH UPPER LOW
STILL POSITIONED TO THE WEST AND DIFFLUENT FLOW ALOFT ALLOWING FOR
GOOD SYNOPTIC SCALE LIFT AREAWIDE. BECAUSE OF THIS...THUNDERSTORM
ACTIVITY SHOULD BE DECIDEDLY NON-DIURNAL IN NATURE AND AT LEAST
SCATTERED THUNDERSTORM CHANCES IF NOT MORE DEPENDING ON TIMING OF
INDIVIDUAL SHORTWAVES CAN BE EXPECTED EACH OVERNIGHT PERIOD
THROUGH WEEKS END. BY THE TIME WE GET TO WED NIGHT...DEEP LAYER
SHEAR WILL HAVE LARGELY ABATED ACROSS THE AREA AND GIVEN
AFOREMENTIONED LARGE SCALE LIFT...CONDITIONS MAY ACTUALLY BE TOO
GOOD FOR CONVECTION MEANING THERE WILL BE NOTHING CONDITIONALLY
UNSTABLE ABOUT THE ATMOSPHERE...WE WILL JUST BE UNSTABLE. ADD IN
THE FACT THAT FULL SUN SHOULD BE HARD TO COME BY GIVEN ABUNDANT
MOISTURE AND RESULTANT CLOUDS AND EXPECT WE WILL SEE HIGH COVERAGE
OF SHOWERS AND STORMS BUT SEVERITY MAY BE LIMITED. WILL STILL
HIGHLIGHT POTENTIAL IN HWO GIVEN SOME OF THE THERMODYNAMIC
PROFILES BUT AT THIS POINT WOULD LEAN MORE TOWARD GENERIC
THUNDERSTORMS.

UPPER LOW MOVES ACROSS THU AND WILL FAVOR A SLOWER SOLUTION THIS
TIME OF YEAR WHICH WOULD STILL YIELD LIKELY POPS FOR THE EASTERN
TIER OF THE STATE. BIG CHANGE IN THE EXTENDED IS FOR FRIDAY AND
SATURDAY AS GFS IS NOW KEEPING SECOND CUTOFF LOW WEST OF THE AREA
AS OPPOSED TO TRACKING STEADILY EASTWARD AS PREVIOUS RUNS HAS
DONE. STILL EXPECT HEALTHY COVERAGE OF STORMS BUT WILL WAIT FOR
LATEST ECMWF BEFORE DECIDING JUST HOW WET IT MIGHT BE FOR THE WEEKEND.

DEESE

&&

.AVIATION...
00Z UPDATE...
THREAT FOR THUNDER ACROSS THE ATL SITES IS MINIMAL OVERNIGHT AND
JUST EXPECTING SHRA THROUGH THE EVENING. ACROSS THE OTHER SITES
THOUGH...CHANCE FOR TS REMAINS FOR THE NEXT TWO OR THREE HOURS
WITH THE POTENTIAL FOR GUSTY WINDS. CIGS SHOULD DECREASE
OVERNIGHT. WILL ALSO SEE VSBYS DECREASE...BUT EXPECT IT TO REMAIN
VFR EXCEPT FOR AHN THAT IS FORECAST TO DIP DOWN INTO MVFR.
WESTERLY WINDS AT ATL SHOULD BECOME MORE SOUTHERLY TONIGHT.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON VSBYS. MEDIUM CONFIDENCE ON SHRA/VCSH
TIMING...CIGS AND WINDS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  84  66  82 /  80  60  60  60
ATLANTA         69  80  66  80 /  70  70  50  50
BLAIRSVILLE     64  75  61  78 /  80  70  60  60
CARTERSVILLE    68  80  65  80 /  50  70  50  50
COLUMBUS        71  84  67  86 /  70  70  40  50
GAINESVILLE     68  79  66  79 /  80  70  60  60
MACON           69  86  67  86 /  70  60  50  50
ROME            68  81  66  81 /  60  70  40  50
PEACHTREE CITY  68  82  65  81 /  70  70  40  50
VIDALIA         73  89  70  88 /  30  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CRAWFORD...
GWINNETT...HALL...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...
MACON...MADISON...MARION...MONROE...MORGAN...NEWTON...OCONEE...
PIKE...ROCKDALE...SCHLEY...SPALDING...STEWART...SUMTER...
TALBOT...TAYLOR...TOWNS...UNION...UPSON...WALTON...WEBSTER...
WHITE.

&&

SHORT TERM...11
LONG TERM....41
AVIATION...11
Hazardous weather outlook, Jun 10, 12:02 PM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 PM EDT TUE JUN 10 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1202 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WEATHER HAZARDS EXPECTED...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS THE AREA. THE PRIMARY THREAT WILL EXIST NORTH OF A LINE
FROM CARROLLTON TO HIAWASSEE. THE MAIN THREAT WILL BE DAMAGING
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. THE
THREAT OF A TORNADO CANNOT BE RULED OUT. ELSEWHERE STRONG
THUNDERSTORMS ARE POSSIBLE WITH STRONG WINDS...SMALL HAIL AND
FREQUENT LIGHTNING...A THUNDERSTORM OR TWO COULD BECOME SEVERE
WITH DAMAGING WINDS AS THE MAIN THREAT.

DISCUSSION...

YET ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER
MISSISSIPPI AND ALABAMA TODAY BEFORE TRACKING ACROSS THE LOCAL
AREA. MUCH UNCERTAINTY CENTERS AROUND THE TIMING OF THIS NEXT
COMPLEX OF STORMS BUT BEST ESTIMATES AT THIS TIME PLACE IT ALONG THE
GEORGIA AND ALABAMA BORDER BY EARLY AFTERNOON. SUBSEQUENT FORECASTS
WILL REFINE THIS TIMING THROUGHOUT TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WEATHER HAZARDS EXPECTED...

HEAVY RAIN WITH ISOLATED STRONG STORMS POSSIBLE.

DISCUSSION...

A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK THROUGH THE OHIO
VALLEY BUT HAVE ENOUGH INFLUENCE LOCALLY TO ALLOW FOR NUMEROUS
SHOWERS AND STORMS TO DEVELOP WEDNESDAY. ALTHOUGH THERE MAY BE A
BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER LEVEL SYSTEM
WILL TRACK ACROSS THE AREA FOR THE WEEKEND WITH ENHANCED THUNDERSTORM
ACTIVITY ONCE AGAIN. FOR EARLY NEXT WEEK...MAINLY SCATTERED
SHOWERS AND THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 10, 7:26 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT TUE JUN 10 2014

GAZ024-025-027-036>038-110000-
726 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN OGLETHORPE...OCONEE...MADISON...BANKS...CLARKE AND JACKSON
COUNTIES UNTIL 800 PM EDT...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAYSVILLE TO SALEM...MOVING NORTHEAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...MADISON...BANKS...CLARKE AND JACKSON
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE EASTVILLE...NORTH HIGH SHOALS...BOGART...BEAR CREEK
RESERVOIR...ARCADE...JEFFERSON...PEACH STATE SPEEDWAY...MAYSVILLE...
BISHOP...SALEM...WESTGATE PARK...FARMINGTON...APPLE VALLEY...CENTER
AND BEECHWOOD HILLS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3446 8339 3433 8339 3426 8333 3427 8330
      3425 8323 3389 8315 3370 8340 3372 8344
      3380 8349 3384 8356 3394 8359 3397 8354
      3403 8356 3405 8362 3425 8368 3430 8362
      3434 8365 3450 8348
TIME...MOT...LOC 2326Z 217DEG 28KT 3429 8356 3389 8346
          3371 8342
Special weather statement, Jun 10, 7:51 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT TUE JUN 10 2014

GAZ081-082-093>095-110015-
751 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...MACON...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 815 PM
EDT...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SKIPPERTON TO 5 MILES WEST OF HENDERSON...
MOVING EAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PEACH...MACON...BIBB...CRAWFORD AND HOUSTON
COUNTIES...INCLUDING AREAS AROUND MEADOWDALE...SAINT LOUIS...
SKIPPERTON...LAKEWOOD...MIAMI VALLEY...POWERVILLE...BYRON...JACK
BROWN ESTATES...PERRY...MOSS OAK...HENDERSON...RUTLAND...
CENTERVILLE...MIDDLE GEORGIA REGIONAL AIRPORT AND HOUSTON LAKE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3230 8396 3249 8389 3278 8385 3274 8360
      3271 8360 3268 8361 3266 8358 3266 8357
      3246 8353 3230 8363
TIME...MOT...LOC 2351Z 270DEG 22KT 3274 8369 3249 8377
          3233 8384
Special weather statement, Jun 10, 7:57 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT TUE JUN 10 2014

GAZ027-038-110030-
757 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE AND MADISON COUNTIES UNTIL 830 PM EDT...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF DANIELSVILLE. ANOTHER
STRONG STORM WAS LOCATED 8 MILES SOUTH OF ARNOLDSVILLE. BOTH STORMS
WERE MOVING NORTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OGLETHORPE AND MADISON COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PAOLI...COLBERT...COMER
AND HARRISON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3423 8307 3417 8309 3415 8305 3405 8297
      3401 8290 3376 8328 3382 8330 3391 8324
      3395 8328 3412 8321 3422 8331 3426 8327
      3425 8316 3427 8311
TIME...MOT...LOC 2355Z 231DEG 31KT 3424 8317
Special weather statement, Jun 10, 8:21 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT TUE JUN 10 2014

GAZ072-082-110045-
821 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN JONES AND BIBB COUNTIES UNTIL 845 PM EDT...

AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER DOWNTOWN MACON...MOVING NORTHEAST AT 25
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JONES AND BIBB COUNTIES...INCLUDING AREAS
AROUND FRANKLINTON...MACON...CROSS KEYS...GRISWOLDVILLE...POSTELL...
MOUNTAIN SPRINGS...GREENBERRY CROSSROADS...CLINTON AND JAMES.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3280 8368 3301 8360 3294 8339 3288 8345
      3285 8351 3283 8350 3274 8358 3274 8359
TIME...MOT...LOC 0021Z 208DEG 22KT 3280 8362
Special weather statement, Jun 10, 8:23 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT TUE JUN 10 2014

GAZ105-107-110100-
823 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PULASKI AND DOOLY
COUNTIES UNTIL 900 PM EDT...

AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF TIPPETTVILLE...MOVING
NORTHEAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI AND DOOLY COUNTIES...INCLUDING AREAS
AROUND TIPPETTVILLE...MOCK SPRINGS...WALLACE...BROWNDALE...
HAWKINSVILLE AND HARTFORD. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS.

&&

LAT...LON 3209 8362 3215 8370 3235 8358 3236 8356
      3228 8339 3212 8359 3212 8361
TIME...MOT...LOC 0023Z 217DEG 25KT 3217 8362
Special weather statement, Jun 10, 8:30 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT TUE JUN 10 2014

GAZ106-108-110100-
830 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILCOX AND CRISP COUNTIES UNTIL 900 PM EDT...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TREMONT...MOVING NORTHEAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILCOX AND CRISP COUNTIES...INCLUDING AREAS
AROUND SEVILLE...PITTS...EAST CRISP...HATLEY...WENONA...CORDELE...
TREMONT...PLEASANT VIEW AND POPE CITY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

&&

LAT...LON 3195 8386 3203 8376 3203 8361 3208 8361
      3207 8339 3183 8366
TIME...MOT...LOC 0030Z 218DEG 21KT 3200 8364

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 10, 8:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 10, 8:30 PM EDTSpecial Weather StatementFFCCrisp30 min
Jun 10, 9:04 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 10, 9:27 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler33 min
Jun 10, 9:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 10, 10:22 PM EDTSpecial Weather StatementFFCJohnson23 min
Jun 10, 10:49 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 10, 11:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 11, 4:44 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 11, 5:26 PM EDTSpecial Weather StatementFFCToombs49 min
Jun 11, 5:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jun 11, 6:10 PM EDTFlash Flood WarningFFCEmanuel6 hr
Jun 11, 6:24 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler51 min
Jun 11, 7:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.